# SDR DXTA200500843

- Difficulty date: July 15, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 5,562 hours, 4,041 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Strut
- Part number: ACA1218
- Part serial: EDL078
- Condition: Inoperative
- Location: Rudder
- Part time: 5,562 hours, 4,041 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RUDDER BIAS ACTIVATES WITH BOTH POWER LEVERS AT T/O POWER. GOT FULL RIGHT DEFLECTION OF THE RUDDER, ABORTED AT 50 KTS. - REMOVED AND REPLACED RIGHT HAND RUDDER BIAS STRUT PERFORMED FUNCTION TEST.  FUNCTION TESTED GOOD ALL WORK PERFORMED IAW HAWKER 800XP MM 27-20-51.
